# SDR CA010726025

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 565 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3457 · Global Positioning System
- Part: Relay
- Part number: 114DD26
- Condition: Unserviceable
- Location: Gps
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) HSI LT/RT DEVIATION REAMINS CENTERED WHEN GPS IS SELECTED WITH NO FAILURE WARNING/INDICATION GPS LAMP REMAINED ON, GPS & TO FROM FLAGS REMAINED VALID). RELAY K2 IN AVIONICS J-BOX #1 FAILED TO ENERGIZE WHEN GPS WAS SELECTED. REPLACED K2. NOTE: TC ENGINEERING REQUIRES THAT THE GPS LAMP BE INTERLOCKED THROUGH ALL RELAYS. IF A SINGLE RELAY WERE TO FAIL, THE GPS LAMP WOULD EXTINGUISH. TH 208/B SWITCHING SYSTEM WAS APPROVED IN THE USA WITHOUT SUCH INTERLOCKS. HSI (GS) VERTICAL DEVIATION POINTER IS DRIVEN DURING GPS SELF TEST. FOUND GPS VERTICAL DEVIATION WIRES CONNECTED TO CESSNA J-BOX. CAPPED AND STOWED GPS VERTICAL DEVIATION WIRES AT AVIONICS J-BOX #2.
